# SDR C2XA04IA017

- Difficulty date: February 23, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 23065390
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO CUU THE NR 1 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED.  THE AIRCRAFT LANDED AT CUU WITHOUT INCIDENT WHERE THE AIRCRAFT WAS INSPECTED.  THE OIL PRESSURE TUBE ASSEMBLY/REGULATING TEE, WAS FOUND TO BE LEAKING AND WAS REPLACED.  THE NR 1 ENGINE OIL WAS SERVICED, LEAK CHECKED AND THE DISCREPANCY CLEARED.
